CSpace
aninequalityoftheholomorphicinvariantforms
Lu Qikeng
2013
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume56Issue:10Pages:1965
AbstractLet omega (alpha) (alpha = 1, aEuro broken vertical bar,n) be the holomorphic invariant forms introduced by the author previously on a bounded domain D in a", (n) for n a (c) 3/4 2. Set Then for any complex surface S in D we have I- (1) (2) |S a (c) 3/4 I- (2)|S.
Language英语
Funding Project[National Natural Science Foundation of China]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36326
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Lu Qikeng. aninequalityoftheholomorphicinvariantforms[J]. sciencechinamathematics,2013,56(10):1965.
APA Lu Qikeng.(2013).aninequalityoftheholomorphicinvariantforms.sciencechinamathematics,56(10),1965.
MLA Lu Qikeng."aninequalityoftheholomorphicinvariantforms".sciencechinamathematics 56.10(2013):1965.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lu Qikeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lu Qikeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lu Qikeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.